Doctor insights on:
Does Zantac Help With Nausea
Presumably: Some of your nausea is related to stomach acid and made worse by the coffee.
Have had chronic nausea after eating for past 5 months. Zantac (ranitidine) doesn't help and it occurs after eating, what else should I look into? What else is it?
Need Evaluation: This list of possible causes of this is quite extensive. I posted a link to an article on the subject which might be helpful. Http://www. Aafp. Org/afp/2007/0701/p76.html Problems with stomach, intestine, body chemistry issues, brain problems, nerve problems to name just a few. Need to see your doctor for proper evaluation and work up to determine cause and treatment. Sorry not more helpful.
3 days intermittent (nausea belching left abdom discomf very constipatd tired) food n water make worse. Zantac (ranitidine) mild temp. Relief. What could b diagnosis?
I felt terrible all day. Out of it, weak, headache, nausea. I took excedrin this morning and zofran/Zantac evening with no relief. What else can I do?
Stay hydrated: Rest and follow up with your doctor if symptoms persidt
If you had to choose between 1 prevacid or 2-4 Zantac (ranitidine) to manage GERD (morning nausea and nausea between meals) for life which would you choose?
GERD: Neither is good for life, chronic acid suppression, especially by ppis like prevacid, (lansoprazole) can create more problems down the line in the stomach. You should consider dietary changes, losing weight and other ways to control your gerd rather than depending on medications at your young age.
I had problems w/ stomach & was taken off Mobic (meloxicam) mos. Ago after 2yrs. Use & was told to take Zantac for a wk or 2. Now have nausea/stomache again. Now?
Gastroenterologist: You need to see a Gastroenterologist and be scheduled for EGD (upper Endoscopy) so the doctor can look at your esophagus, stomach & duodenum, look for ulcers/gastritis/esophagitis & do biopsies to look for H. Pylori, a bacteria that causes ulcers. I would recommend OTC Prilosec once daily until you see the GI specialist. Long term use of meds like Mobic (meloxicam) can cause ulcers in stomach.See 1 more doctor answer
Take zantac once a day for a month now past week been feeling bloated and nausea am I messing up my stomach acid to much?
You may need to: See a healthcare provider after having taken an OTC, but important, medication for your presumed acid reflux. Ranitidine is a good medication for acid reflux symptom control, but bloating and nausea are symptoms of dyspepsia and potentially dysmotility. If you cannot manage your symptoms on your own, it is probably time to see a healthcare provider for proper diagnosis and treatment.
Nausea and dry heaves, gagging sensation a lot, every morning and sometimes after meals. Could this be h pylori? Should I try PPI? Zantac (ranitidine) didn't work
Lots of possibles: Not much of what you have described -- Nausea, heaves, gagging - are things commonly associated with H. pylori associated gastritis or ulcers. I would recommend a visit with your physician. There are blood tests and possibly imaging or endoscopy that may need to be done to diagnose and appropriately treat this constellation of symptoms.
Daughter vomiting after 2 doses of 5mg Lexapro, taken with Xanax (alprazolam) & Zantac? Taking Xanax (alprazolam) &added Zantac last Wed. Took LP 2x & vomiting. Anti-nausea drug?
See doc: Since there is no age or indication given for this combination of drugs, it is impossible to give any meaningful advice. Since lexapro, zantac, and xanax (alprazolam) are not absolutely essential to sustain life, one needs to find out whether the vomiting is from one of the drugs or a drug interaction. Need to consult doctor re. Substitutes and not anti-nausea drug to counter a drug side effect.
Persistent lightheadedness (7 months) that feels like a concussion with minmal/no pain. Gets worse standing up and better lying down. Nausea. Recent (1 WK) heart palpitations. Taking Zantac (ranitidine) 1 mth.
I've been taking Zantac (ranitidine) 150 twice a day and 1 Pepcid since monday and ican't stand my stomach pain+ nauseas. It gets worse whenever I eat. What isit?
GERD?: Usually, stomach ulcers are worse when you are hungry, and eating can help settle the pain. So, it could be your gallbladder, or gerd (reflux disease)/esophagitis. There are many other possibilities, so make an appointment with your physician to determine the cause of your discomfort. Hope you feel better soon!
The past 4 or 5 days I've been experiencing nausea and headaches when I eat. Tums and Zantac (ranitidine) don't help, and it is worse at night. Help? Not pregnant
Nausea, headaches: There are many possibilities. You may have an infection or reaction to something you are using or substance you are taking or exposed to. Best to see your doctor for a check up about this problem.
Is gluten/dairy free chocolate okay for gastritis diet? Currently taking Zantac, Protonix, (pantoprazole) and Levsin-SL for loss of appetite, nausea, gnawing feeling
Caffeine free?: Generally speaking it is not the gluten or the dairy that irritate gastritis unless you have celiac disease and you are lactose intolerance it is the caffeine that increase the a it and irritate the lining of the stomach and make gastritis worst in spite of taking medication so check the caffeine content
Nausea belching a lot. Diagx with ulcers/hiatal hernia and diverticiosis past year. On Prilosec am Zantac (ranitidine) pm. Not getting better. Don't have hpylori.
I have terrible acid reflux causing nausea and vomitting and I'm 38 weeks pregnant I have tried milk, Zantac, (ranitidine) thumbs and nothing helps. Normal?
Normal: At 38 weeks the baby is pushing on all the internal organs, especially the stomach and it's contents. Try eating much smaller meals and stay upright for at least an hour after eating. Hard but worth it. Tetralac, and antacid, has seemed to help my pregnant patients more than others and is safe to take. Elevated the head of the bed, it may also help. Congratulations and good luck.See 1 more doctor answer
Moved to us 3wks ago.6days nausea am-pm;burping & hunger cramps post-meals. No period;4 -ve pregnancy tests. Zantac&charcoal 30min help. Not jetlag! What?
I'm taking Zantac (ranitidine) 600mg & zertec 20mg for hives. For 8 days the base of my throat has constant pressure & pain nausea vomiting. Reflux? Help please
Consult allergist?: Good morning, if the hives, throat pressure, nausea and vomiting are of recent origin, an allergic or immune reaction needs consideration. An allergist generally runs tests to identify the cause and may add additional medications such as a short course of steroids or singulair (montelukast) for temporary relief. Reflux alone as a rule is not associated with hives; howeve, food allergy can cause these symptoms.
Throat probs for weeks, severe heartburn & nausea for days, cardiac r/o. Insufficient relief w/protonix, bmx, zofran, Zantac, (ranitidine) pepto, & avoidances.
- Talk to a doctor online
- Does zantac help acid reflux?
- How does zantac help with digestion is it effective?
- Does lemon help with nausea?
- Does peppermint help nausea?
- Does zofran help with nausea?
- Does milk help nausea?
- Does tums help with nausea?
- Does salt help nausea?
- Zantac for nausea